# SDR CALA9701149

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 4 SEAT TRACK GOUGED AT FS 727.  REMOVED DAMAGED SEAT TRACK.  FABRICATED AND INSTALLED SEAT TRACK IN ACCORDANCE WITH SRM 53-10-5 AND BAC 1520-1342.
